# SDR SWAA2022030760421

- Difficulty date: April 10, 2019
- Submitted: March 8, 2022
- Operation: Air carrier
- Aircraft: N913WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29840
- Aircraft time: 37,537 hours, 22,524 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Spar
- Part number: 186A100041
- Part serial: IC1168
- Condition: Cracked
- Location: Lt Horiz Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRANSFERRED FROM LOGBOOK PAGE 0857790 'REF LP0857789 LEFT HORIZONTAL STAB FWD SPAR LOWER FLANGE OF T CAP CRACKED AT STA258.2 11.5' LONG AT RADIUS' / REMOVED & REPLACED L/H HORZ. STAB ASSY IAW B737 AMM 27-41-11-000-801 & AMM 27-41-11-400-801. HORIZONTAL STAB TRAVEL CHECK IS GOOD IAW B737 AMM 27-41-11-400-801. ALL NECESSARY OPS CHECKS ARE GOOD IAW B737 AMM 27-41-11-400-801; AMM 27-31-00-700-815 & AMM 33-49-00-960-802. NO ELEVATOR POWER-OFF TEST REQ PER AMM 27-31-00-710-803 STEP 26.A(3). RECEIVED SERVICABLE HORZ. L/E. REF. NRC N206210 FOR INSTALLATION. (POS:L/H STAB
